About the Journal

Jurnal Bisnis Manajemen & Informatika (JBMI) published by the Department of Management, Faculty of Economics and Business, Hasanuddin University.

ISSN 0216-4132 (Print)

ISSN 2579-7204 (Online)

It is our immense pleasure to invite you to submit your manuscript in JBMI which published thrice a year (in February, June, and October).

For paper submission and more information, please contact the editorial team.


Current Issue

Vol. 20 No. 1 (2023): JBMI
JBMI Vol 20 No. 1, Juni 2023
Published: 2023-07-26
View All Issues